# SDR CALA2011031500141

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 9,633 hours, 3,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE BEING TOWED OFF THE GATE BEFORE STARTING ENGINES THE F/A CALLED TO REPORT A "BURNED RUBBER" SMELL EMINATING FROM MID CABIN NEAR EXIT ROWS.  COULD NOT DUPLICATE REF FIM 21-00-00-810.  RAN APU & PACKS ALONG W/ LIVE TV, NO DEFECTS.  INSPECTED LTV BOXES, RACK, EXHAUST DUCT AND FAN IN O/H BIN, NO DEFECTS.  INSPECTED SEAT POWER OUTLETS & WIRING ABOVE CEILING PANELS ROWS 14-24.  TAXI A/C WITH NO SMOKE OR BURN SMELL NOTED.  REF L/P4439317 FOR LTV.  A/C OK FOR SERVICE.
